RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 15, Number 2  


Boris Feigin
P. Etingof, S. Loktev, L. Rybnikov, S. Gusein-Zade, Yu. Ilyashenko, S. Lando, M. Tsfasman, V. Vassiliev
185
Stability conditions for Slodowy slices and real variations of stability
Rina Anno, Roman Bezrukavnikov, Ivan Mirković
187
On a lower central series filtration of the Grothendieck–Teichmüller Lie algebra $\mathfrak{grt}_1$
N. Arbesfeld, B. Enriquez
205
Quasi-coherent Hecke category and Demazure Descent
Sergey Arkhipov, Tina Kanstrup
257
Minimal Liouville gravity from Douglas string equation
A. Belavin, V. Belavin
269
A note on Artin's constant
Ivan Cherednik
283
Some transformation formulas associated with Askey–Wilson polynomials and Lassalle's formulas for Macdonald–Koornwinder polynomials
A. Hoshino, M. Noumi, J. Shiraishi
293
Dual perfect bases and dual perfect graphs
Byeong Hoon Kahng, Seok-Jin Kang, Masaki Kashiwara, Uni Rinn Suh
319
Some remarks on Nepomechie–Wang eigenstates for spin 1/2 XXX model
Anatol N. Kirillov, Reiho Sakamoto
337
Chiral de Rham complex over locally complete intersections
Fyodor Malikov, Vadim Schechtman
353
Pivotal fusion categories of rank 3
Victor Ostrik
373
Andrei Zelevinski
B. Feigin, S. Khoroshkin, S. Lando, A. Sossinsky, M. Tsfasman
397
My dear friend Andrei Zelevinski
Boris Feigin
398
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019